# SDR 96ZZZX712

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26122
- Make and model: Gulstm AA5A
- Aircraft serial: AA5A0443
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,922 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYNG WITH TEXTRON/LYCOMING SB 518A, NUT ON TOP OF VALVE LOOSE.  HAVE PERFORMED THIS SB FOUR MORE TIMES, ALL VALVE NUTS WERE LOOSE, VARIOUS TIMES ON PARTS.  RECOMMEND ALL VALVES BE REPLACED WITH NEW NUMBER PER SB518A.
